# SDR SIMA20220429003

- Difficulty date: April 29, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N288NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000829
- Aircraft time: 6,243 hours, 3,868 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Indication
- Location: Nlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MECHANICAL LANDING GEAR SYSTEM FAIL MSG. LG WOW SYS FAIL CAUTION LOUD THUNK NOISE ON NOSE GEAR RETRACTION MSG WENT AWAY AFTER EXTENSION RTF DFW. EMERGENCY DECLARED. -C/A-PERFORMED OPERATIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW EMB 175 AMM 32-33-00-710-801-A. OPERATIONAL TEST GOOD.
